Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 102, NWS Medford, OR

October 11, 2021

NWS Medford, OR issued this small craft advisory at Oct 11, 2021, 2:30 PM PDT. It took effect at Oct 12, 2021, 5:00 PM PDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2021, 2:30 PM PDT (21:30 UTC)
In effect from
Oct 12, 2021, 5:00 PM PDT
Expired
Oct 15, 2021, 11:00 AM PDT
In force
66 hr
Issued by
NWS Medford, OR

The text

As transmitted.

959 
WHUS76 KMFR 112130
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
230 PM PDT Mon Oct 11 2021

PZZ350-356-370-376-121030-
/O.CON.KMFR.SC.Y.0101.000000T0000Z-211012T1200Z/
/O.NEW.KMFR.SC.Y.0102.211013T0600Z-211014T1800Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
230 PM PDT Mon Oct 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
   TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM TUESDAY TO 11 AM PDT
   THURSDAY...

* WHAT...For the first Small Craft Advisory, north winds 15 to 25
  kt and steep seas 9 to 12 ft at 12 to 13 seconds. For the 
  second Small Craft Advisory, north winds 10 to 20 kt with gusts 
  up to 25 kt and steep seas 6 to 11 ft at 10 to 13 seconds.

* WHERE...For the first Small Craft Advisory, all areas. For the
  second Small Craft Advisory, all areas except within 5 nm of the
  coast south of Cape Blanco.

* WHEN...For the first Small Craft Advisory, until 5 AM PDT
  Tuesday. For the second Small Craft Advisory, from 11 PM 
  Tuesday to 11 AM PDT Thursday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
11 follow-up statements
928 
WHUS76 KMFR 120922
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
222 AM PDT Tue Oct 12 2021

PZZ350-356-370-376-122230-
/O.CON.KMFR.SC.Y.0101.000000T0000Z-211012T1200Z/
/O.EXT.KMFR.SC.Y.0102.211013T0600Z-211014T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
222 AM PDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
5 PM PDT WEDNESDAY...

* WHAT...For the first Small Craft Advisory, north winds 15 to 25
  kt and steep seas 9 to 12 ft at 12 to 13 seconds. For the second
  Small Craft Advisory, north winds 10 to 20 kt with gusts up to
  25 kt and steep seas 6 to 11 ft at 10 seconds.

* WHERE...All areas. 

* WHEN...For the Small Craft Advisory, until 5 AM PDT early this 
  morning. For the Small Craft Advisory, from 11 PM this evening 
  to 5 PM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
955 
WHUS76 KMFR 121143
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
443 AM PDT Tue Oct 12 2021

PZZ350-356-370-376-130045-
/O.CON.KMFR.SC.Y.0101.000000T0000Z-211012T1200Z/
/O.CON.KMFR.SC.Y.0102.211013T0600Z-211014T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
443 AM PDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM PDT WEDNESDAY...

* WHAT...For the first Small Craft Advisory, north winds 15 to 
  25 kt and steep seas 9 to 12 ft at 12 to 13 seconds. For the 
  second Small Craft Advisory, north winds 10 to 20 kt with 
  gusts up to 25 kt and steep seas 6 to 11 ft at 10 seconds.

* WHERE...All areas.

* WHEN...For the Small Craft Advisory, until 5 AM PDT early this 
  morning. For the Small Craft Advisory, from 11 PM this evening 
  to 5 PM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
239 
WHUS76 KMFR 122130
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
230 PM PDT Tue Oct 12 2021

PZZ350-356-370-376-131030-
/O.EXT.KMFR.SC.Y.0102.211013T0000Z-211014T0900Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
230 PM PDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
   2 AM PDT THURSDAY...

* WHAT...South winds 15 to 25 kt becoming north 15 to 25 kt
  tonight. North winds 10 to 20 kt Wednesday through Wednesday
  evening except north 15 to 25 kt south of Cape Ferrelo in the
  afternoon and evening. Steep seas 6 to 10 ft at 10 to 11 
  seconds.

* WHERE...All areas.

* WHEN...From 5 PM this afternoon to 2 AM PDT Thursday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
883 
WHUS76 KMFR 130910
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
210 AM PDT Wed Oct 13 2021

PZZ350-356-370-376-132215-
/O.CON.KMFR.SC.Y.0102.000000T0000Z-211014T0900Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
210 AM PDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
THURSDAY...

* WHAT...South winds 15 to 25 kt becoming north 15 to 25 kt 
  tonight. North winds 10 to 20 kt Wednesday through Wednesday 
  evening except north 15 to 25 kt south of Cape Ferrelo in the 
  afternoon and evening. Steep seas 6 to 10 ft at 10 to 11 
  seconds.

* WHERE...All areas.

* WHEN...From 5 PM this afternoon to 2 AM PDT Thursday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
325 
WHUS76 KMFR 132130
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
230 PM PDT Wed Oct 13 2021

PZZ350-356-370-376-140600-
/O.EXT.KMFR.SC.Y.0102.000000T0000Z-211014T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
230 PM PDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
   EVENING...

* WHAT...North winds 10 to 20 kt except north 15 to 25 kt south of
  Cape Ferrelo. Steep seas 8 to 10 ft at 11 to 12 seconds.

* WHERE...All areas.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
676 
WHUS76 KMFR 140542
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
1042 PM PDT Wed Oct 13 2021

PZZ350-356-376-140645-
/O.EXP.KMFR.SC.Y.0102.000000T0000Z-211014T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
1042 PM PDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

Swell dominated seas will slightly subside this evening.

$$

PZZ370-141845-
/O.EXT.KMFR.SC.Y.0102.000000T0000Z-211015T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
1042 PM PDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...Steep swell dominated seas 9 to 10 ft at 12 to 13 
  seconds.

* WHERE...North of Bandon.

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
277 
WHUS76 KMFR 140924
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
224 AM PDT Thu Oct 14 2021

PZZ370-142230-
/O.CON.KMFR.SC.Y.0102.000000T0000Z-211015T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
224 AM PDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...Steep swell dominated seas 9 to 10 ft at 12 to 13 
  seconds.

* WHERE...North of Bandon.

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
406 
WHUS76 KMFR 141458
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
758 AM PDT Thu Oct 14 2021

PZZ350-356-376-150300-
/O.EXB.KMFR.SC.Y.0102.000000T0000Z-211015T0300Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
758 AM PDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Steep swell dominated seas 10 to 12 ft at 12 to 14 
  seconds.

* WHERE...All areas.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ370-150400-
/O.CON.KMFR.SC.Y.0102.000000T0000Z-211015T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
758 AM PDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...Steep swell dominated seas 10 to 12 ft at 12 to 14 
  seconds.

* WHERE...All areas into this evening, then North of Bandon.

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
857 
WHUS76 KMFR 142130
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
230 PM PDT Thu Oct 14 2021

PZZ350-151030-
/O.EXT.KMFR.SC.Y.0102.000000T0000Z-211015T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
230 PM PDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...Steep swell dominated seas 9 to 10 ft at 12 to 13
  seconds.

* WHERE AND WHEN...All areas until 8 PM PDT Thursday, then beyond
  5 nm of the coast north of Bandon until 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ356-376-150300-
/O.CON.KMFR.SC.Y.0102.000000T0000Z-211015T0300Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
230 PM PDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
   EVENING...

* WHAT...Steep swell dominated seas 9 to 10 ft at 12 to 13 
  seconds.

* WHERE...All areas.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ370-151030-
/O.CON.KMFR.SC.Y.0102.000000T0000Z-211015T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
230 PM PDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...Steep swell dominated seas 9 to 10 ft at 12 to 13
  seconds.

* WHERE AND WHEN...All areas until 8 PM PDT Thursday, then north
  of Bandon until 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
665 
WHUS76 KMFR 150919
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
219 AM PDT Fri Oct 15 2021

PZZ356-376-151200-
/O.NEW.KMFR.SC.Y.0103.211015T0919Z-211015T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
219 AM PDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...

* WHAT...Steep northwest seas 10 ft at 13 seconds.

* WHERE...In the vicinity of Cape Blanco and beyond 5 NM west of
  the coast.

* WHEN...Until 5 AM PDT early this morning.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ350-370-151200-
/O.CON.KMFR.SC.Y.0102.000000T0000Z-211015T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
219 AM PDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...Steep northwest seas 10 ft at 13 seconds.

* WHERE...In the vicinity of Cape Blanco and beyond 5 NM west of
  the coast, except 20 NM or further west of the coast from 
  Brookings southward.

* WHEN...Until 5 AM PDT early this morning.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$
BTL
Visit us at https://www.weather.gov/Medford
877 
WHUS76 KMFR 151157
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
457 AM PDT Fri Oct 15 2021

PZZ356-376-151800-
/O.EXT.KMFR.SC.Y.0103.000000T0000Z-211015T1800Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
457 AM PDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Steep northwest seas 10 ft at 13 seconds.

* WHERE...In the vicinity of Cape Blanco and beyond 5 NM west of 
  the coast.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ350-370-151800-
/O.EXT.KMFR.SC.Y.0102.000000T0000Z-211015T1800Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
457 AM PDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Steep northwest seas 10 ft at 13 seconds.

* WHERE...In the vicinity of Cape Blanco and beyond 5 NM west of 
  the coast, except 20 NM or further west of the coast from 
  Brookings southward.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$
BTL
Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 8:53 AM PDT, 5 hours 37 minutes earlier.

Area forecast discussion, Oct 11, 8:53 AM PDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Medford OR
853 AM PDT Mon Oct 11 2021

.DISCUSSION...Current radar is showing some showers streaming in
from the north. These showers have largely been light in nature,
and snow levels have been around 3000 feet or so with limited
impacts on area roadways. Still, the mountain snow is a welcomed
site as we continue marching toward the end of fire season. The
big task for the shift today will be untangling all of the frost
advisory and freeze warnings upcoming tonight for many west side
valley locations. Although this may be the sort of event that will
provide a definitive end to growing season, we will have to check
in tomorrow to see how things actually shake out. -Schaaf

&&

.PREV DISCUSSION... /Issued 342 AM PDT Mon Oct 11 2021/

SHORT TERM...Scattered to numerous showers are present over
western portions of the area this morning, with isolated to
scattered east of the Cascades and into Northern California.
Satellite and radar imagery along with observations, indicate
showers are most numerous over Coos, Douglas, and Jackson Counties
and into the Southern Oregon Cascades. Snow levels are currently
around 3500 to 4000 feet. These lower snow levels are expected to
persist this morning, rising only slightly in the afternoon. With
this cold showery pattern, light snow is expected for the higher
mountains. NBM continues to show around an inch of snowfall is
possible for some higher Cascade mountain passes such as Diamond
Lake and Crater lake, before showers decrease late this morning
into this afternoon. Some minor travel impacts are expected.

The upper level trough will gradually shift eastward today and
showers will decrease this afternoon, tapering off by evening.
Gusty north winds are expected to develop this afternoon for areas
east of the Cascades and in central Siskiyou County. There is
moderate to high confidence that north winds will increase to
around 20 to 30 mph with gusts in the 30 to 45 mph range. A wind
advisory is in effect for these areas this afternoon and this
evening (NPWMFR).

Tonight, models and guidance continue to show cold overnight/morning
developing as the cold air mass remains over the area, skies
clear, and winds become light. This pattern will bring the
potential for freezing and subfreezing temperatures to areas west
of the Cascades in south-central Douglas, Josephine, Jackson, and
western/central Siskiyou County.  These cold conditions could
kill crops or sensitive vegetation. A freeze watch remains in effect
for these areas (NPWMFR).

Tuesday, models continue to show dry weather through the day followed
by another cold front moving into the coast Tuesday evening then
inland Tuesday night through Wednesday. Models and ensembles have
trended wetter with this system, so have leaned towards the NBM
and increased the chance for precipitation. Precipitation will be
mainly light with this front but some moderate rain is possible
along the coast and coastal mountains. Snow levels are expected in
the 4000 to 5000 ft range and some light snow is expected to
develop Tuesday night into Wednesday morning over the mountains,
especially for the Cascades and Siskiyous as well as the higher
mountains west of the Cascades.

LONG TERM...A weak upper level ridge is forecast to move into
the area late Wednesday and Thursday, then persist on Friday. So,
expect mainly dry weather. This is followed by another front
approaching the area late Friday and Saturday. Current models are
showing this front moving onshore early Sunday morning and
weakening as it moves inland , resulting in light precipitation
mainly along the coast and into the coastal mountains. Behind
this front, a ridge returns Monday, but additional frontal systems
may move into the area around the middle of next week. -CC

AVIATION...11/12Z TAFs...Isolated showers will linger this morning
with areas of mountain obscuration. Away from mountains, conditions
will be mainly VFR. But, MVFR may accompany showers and patchy IFR
is expected along the coast. Patchy LIFR is expected in valleys late
tonight into Tuesday morning, especially the Coquille, Umpqua, and
Illinois valleys.

VFR is expected this afternoon and evening, but gusty, moderate to
strong north to northwest winds will develop late this morning.
Winds will be strongest in the Shasta Valley, including Montague,
and east of the Cascades, including Klamath Falls, with wind gusts
of around 35 kts.  An Airport Weather Warning has been issued for
Klamath Falls from 11 AM to 7 PM to highlight this condition. Gusty
winds are also likely in Medford with peak gusts up to 25 kts this
afternoon. Though not as strong, it will also be breezy in Roseburg
and North Bend. Winds will diminish pretty quickly shortly after
sunset. -DW

MARINE...Updated 230 AM PDT Monday 11 October 2021...Steep to very
steep seas will continue to build today into this evening. Gusty
north winds will be strongest in the outer waters this morning then
near shore south of Gold Beach this afternoon and evening.
Conditions will gradually improve late tonight into Tuesday, but
with seas remaining steep into early Tuesday morning. A front will
move through Tuesday night. North winds and steep seas will return
Wednesday and likely persist into Thursday with our area remaining
between high pressure offshore of northern California and a series
of disturbances north of the waters. -DW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory from 1 PM this afternoon to 9 PM PDT this evening
     for ORZ029>031.
     Freeze Watch from late tonight through Tuesday morning for
     ORZ023-024-026.

CA...Wind Advisory from 1 PM this afternoon to 9 PM PDT this evening
     for CAZ081-084-085.
     Freeze Watch from late tonight through Tuesday morning for
     CAZ080>082.
     Frost Advisory until 9 AM PDT this morning for CAZ080.

Pacific Coastal Waters...
     Small Craft Advisory until 5 AM PDT Tuesday for
     PZZ350-356-370-376.
     Hazardous Seas Warning until 11 AM PDT this morning for
     PZZ370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 10:58 PM PDTWind AdvisoryMFRKlamath, Lake22 hr
Oct 11, 1:36 PM PDTFrost AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine19 hr
Oct 11, 1:36 PM PDTFreeze WarningMFRCoos, Curry, Douglas, Jackson, Josephine19 hr
Oct 10, 8:54 PM PDTFrost AdvisoryMFRSiskiyou12 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.